# SDR AALA201910029029

- Difficulty date: September 25, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 87,184 hours, 24,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N544714
- Condition: Corroded
- Location: Bs 1440-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  ON AFT CARGO COMPARTMENT FLOOR STRINGER BETWEEN BS 1440 AND BS 1500 AND RBL 7.55. REPLACED FLOOR STRINGER PER SRM 51-40-02.
